Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 14 (2018), 128, 12 pages      arXiv:1807.10148

Deformations of Pre-Symplectic Structures: a Dirac Geometry Approach

Florian Schätz a and Marco Zambon b
a) University of Luxembourg, Mathematics Research Unit, Maison du Nombre 6, avenue de la Fonte L-4364 Esch-sur-Alzette, Luxembourg
b) KU Leuven, Department of Mathematics, Celestijnenlaan 200B box 2400, BE-3001 Leuven, Belgium

Received September 24, 2018, in final form November 27, 2018; Published online December 06, 2018

We explain the geometric origin of the $L_{\infty}$-algebra controlling deformations of pre-symplectic structures.

Key words: pre-symplectic geometry; deformation theory; Dirac geometry.

pdf (379 kb)   tex (17 kb)


  1. Fiorenza D., Manetti M., Formality of Koszul brackets and deformations of holomorphic Poisson manifolds, Homology Homotopy Appl. 14 (2012), 63-75, arXiv:1109.4309.
  2. Frégier Y., Zambon M., Simultaneous deformations and Poisson geometry, Compos. Math. 151 (2015), 1763-1790, arXiv:1202.2896.
  3. Gualtieri M., Matviichuk M., Scott G., Deformation of Dirac structures via $L_{\infty}$ algebras, Int. Math. Res. Not., to appear, arXiv:1702.08837.
  4. Liu Z.-J., Weinstein A., Xu P., Manin triples for Lie bialgebroids, J. Differential Geom. 45 (1997), 547-574, dg-ga/9508013.
  5. Manetti M., On some formality criteria for DG-Lie algebras, J. Algebra 438 (2015), 90-118, arXiv:1310.3048.
  6. Roytenberg D., Courant algebroids, derived brackets and even symplectic supermanifolds, Ph.D. Thesis, University of California at Berkeley, math.DG/9910078.
  7. Schätz F., Zambon M., Deformations of pre-symplectic structures and the Koszul $L_{\infty}$-algebra, Int. Math. Res. Not., to appear, arXiv:1703.00290.
  8. Voronov T., Higher derived brackets and homotopy algebras, J. Pure Appl. Algebra 202 (2005), 133-153, math.QA/0304038.
  9. Voronov T., Higher derived brackets for arbitrary derivations, in Travaux mathématiques. Fasc. XVI, Trav. Math., Vol. 16, University of Luxembourg, Luxembourg, 2005, 163-186, math.QA/0412202.

Previous article  Next article   Contents of Volume 14 (2018)